# SDR AALA202507024915

- Difficulty date: June 11, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 34,812 hours, 15,119 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NUMBER 7 TRANSMISSION ATTACH FITTING SUPPORT AND TRACK BUSHING ARE LOOSE AND WORN. INSTALL TRANSMISSION ATTACH FITTING SUPPORT TO TRANSMISSION. PER AMM 27-51-41-400-802
